# SDR RAI00504009

- Difficulty date: April 9, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- Aircraft time: 17,869 hours, 20,052 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - NOSE WHEEL STEERING OFF RACK.  MAINTENANCE RERACKED NOSE WHEEL STEERING, AND PERFORMED TEST OF NOSE WHEEL STEERING.
